# SDR UIEA2015012600020

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S417T51013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT STRIPS AT MID CABIN GALLEY HAVE BURNT OUT BULBS.  REPLACED MID CABIN GALLEY RT SIDE EMER ESCAPE PATH ELECTROLUMINESCENT LIGHT ASSEMBLY IAW AMM 33-51-10.  OPERATIONS CHECKED GOOD.
